API Calls: 0.11307501792908s
DOM Generation: 0.010826110839844s *******
  • Size

    8.00 oz

    Description

    Other Information: Each 30 ml contains: potassium 5 mg, sodium 38 mg. Store at room temperature and do not refrigerate. Misc: Acetaminophen, doxylamine succinate, dextromethorphan HBr. Headache, fever, sore throat, minor aches & pains. Sneezing, runny nose. Cough. Powerful nighttime relief. Alcohol 10%. Fast multi-symptom relief. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. www.vicks.com.

    Identifier

    00323900014251

    SKU/UPC

    32390001425

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    8 oz

    Description

    Other Information: Each 30 ml Dose Cup Contains: potassium 5 mg, sodium 37 mg. Store at room temperature. Misc: Acetaminophen, doxylamine succinate, dextromethorphan HBr. Fast multi-symptom relief. Powerful nighttime relief. Headache, fever, sore throat, minor aches & pains. Sneezing, runny nose. Cough. Alcohol 10%. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. www.vicks.com.

    Identifier

    00323900014244

    SKU/UPC

    32390001424

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    4.00 oz

    Description

    Compare to robitussin® chest congestion active ingredient.* Use: helps loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive. *This product is not manufactured or distributed by wyeth consumer healthcare, distributor of robitussin® chest congestion. Alcohol free; for ages 12 & over Relieves chest congestion mucus

    Identifier

    00036800130067

    SKU/UPC

    3680013006

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    4.00 oz

    Description

    Relieves cough, chest congestion, mucus Dose cup included Compare to robitussin cough & chest congestion

    Identifier

    00036800327221

    SKU/UPC

    3680032722

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    4.00 oz

    Description

    Temporarily relieves cough due to minor throat and bronchial irritation as may occur with a cold. *This product is not manufactured or distributed by wyeth consumer healthcare, distributor of robitussin cough long-acting. This topcare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Alcohol 1.4%. Ages 12 & over. For adults. Cough. Long acting. Non-drowsy. Relieves: cough up to 8 hours. Compare to robitussin cough long-acting active ingredient.

    Identifier

    00036800215603

    SKU/UPC

    3680021560

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    8 oz

    Description

    Other Information: Each 30 ml contains: sodium 36 mg. Store at room temperature. Misc: Doxylamine succinate - antihistamine, dextromethorphan HBr - cough suppressant. Powerful cough relief so you can sleep. Nighttime relief. Alcohol 10%. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. www.vicks.com.

    Identifier

    00323900014312

    SKU/UPC

    32390001431

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    6 oz

    Description

    Compare to chloraseptic active ingredient Fast relief

    Identifier

    00036800145429

    SKU/UPC

    3680014542

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    6 oz

    Description

    Pain reliever, fever reducer/acetaminophen. Cough suppressant/dextromethorphan HBr. Antihistamine/doxylamine succinate. Alcohol 10%. Quality guaranteed. Compare to Vicks Nyquil active ingredients (This product is not manufactured or distributed by Procter & Gamble, distributor of Vicks NyQuil). Gluten free. This Top Care product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Each tablespoon contains: sodium 18 mg.

    Identifier

    00036800135826

    SKU/UPC

    3680013582

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    20 ea

    Description

    Vicks VapoDrops relieve sore throat and cough commonly associated with a cold. Vicks VapoDrops contain effective medicine to suppress your impulse to cough and soothe your sore throat. Temporarily relieves: Minor sore throat, Cough due to cold or inhaled irritants Vicks Cherry flavored VapoDrops are menthol cough suppressants and oral anesthetics that relieve sore throats and coughs Contains medicine to effectively suppress impulse to cough 20 count Safe to use for people 5 and above

    Identifier

    00323900010765

    SKU/UPC

    32390001076

    Manufacturer

    PROCTER & GAMBLE

    Brand

    VICKS
  • Size

    4 oz

    Description

    Guaifenesin, USP (expectorant). Non-drowsy. Relieves: chest congestion/mucus. For ages 12 & over. Alcohol-free. Each teaspoon contains sodium (2 mg). Dosage cup included.

    Identifier

    00300318624135

    SKU/UPC

    30031862413

    Manufacturer

    Pfizer

    Brand

    Robitussin
  • Size

    4 fl oz

    Description

    Plus - Fever reducer; Pain reliever. Contains 2 Active Ingredients: fever & sore throat - acetaminophen; cough - dextromethorphan HBr. Non-drowsy. PediaCare medicines provide effective relief for your children's cough, cold or allergy symptoms. PediaCare Children's products come in great-tasting flavors your kids will love! PediaCare. Just what they need. Dosage cup provided.

    Identifier

    00814832011079

    SKU/UPC

    81483201107

    Manufacturer

    Pharmacia

    Brand

    Pedia Care
  • Size

    6 oz

    Description

    Chloraseptic® Sore Throat Phenol/Oral Anesthetic Sugar Free Cherry Flavor. New & Improved Taste. #1 Pharmacist Recommended. Works on Contact. Relieves Sore Throat. Easy to Control Sprayer. Sugar Free. Cherry Flavor. 6 fl oz (177 ml). Aspirin Free. Gluten Free. Uses: For the temporary relief of occasional minor irritation, pain, sore mouth and sore throat. Questions 1-800-552-7932. www.chloraseptic.com. ©2015 Medtech Products Inc. A Prestige Brands Company.

    Identifier

    00378112011031

    SKU/UPC

    37811201103

    Manufacturer

    Medtech Products Inc.

    Brand

    Chloraseptic
  • Size

    4 fl oz

    Description

    Other Information: Each 10 ml contains: sodium 6 mg. Store at 68-77 degrees F (20-25 degrees C). Misc: Ages 6 & over. Chlorpheniramine maleate (antihistamine); Dextromethorphan HBr (cough suppressant). Relieves: cough up to 8 hours; runny nose. Alcohol-free. Use dosage cup included. Children's Robitussin liquid is specially formulated to provide soothing action, control your child's cough plus relieve other cold symptoms. For more recent product information, visit www.robitussin.com. Questions or comments? Call weekdays from 9 am to 5 pm EST at 1-800-762-4675.

    Identifier

    00300318693124

    SKU/UPC

    30031869312

    Manufacturer

    Pfizer

    Brand

    Robitussin
  • Size

    12 ea

    Description

    Non-drowsy formula. Expectorant nasal decongestant. Chest congestion. Sinus congestion. Nasal congestion.

    Identifier

    00300318601464

    SKU/UPC

    30031860146

    Manufacturer

    Pfizer

    Brand

    Robitussin
  • Size

    4 oz

    Description

    Other Information: Each 10 ml contains: sodium 4 mg. Store at 68 degrees - 77 degrees F (20 degrees - 25 degrees C). Misc: For ages 6 years & over. Alcohol-free. Antihistamine. Brompheniramine maleate. Cough suppressant. Dextromethorphan HBr. Nasal decongestant. Phenylephrine HCl. Relieves: stuffy nose; runny nose; itchy; watery eyes; sneezing; coughing. Compare to Children's Dimetapp Cold & Cough active ingredients (This product is not manufactured or distributed by Pfizer, distributor of Children's Dimetapp Cold & Cough). Quality Guaranteed: This Top Care product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Gluten free. www.topcarebrand.com.

    Identifier

    00036800147799

    SKU/UPC

    3680014779

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    4 oz

    Description

    Temporarily relieves cough due to minor throat and bronchial irritation as may occur with a cold. Helps loosen phlegm (mucus) and thin bronchial secretions to drain bronchial tubes. *This product is not manufactured or distributed by wyeth consumer healthcare, distributor of robitussin cough & chest congestion dm. This topcare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Alcohol free. Ages 12 & over. For adults. Cough & chest congestion. Non-drowsy. Relieves: coughs, chest congestion/mucus. Compare to robitussin cough & chest congestion dm active ingredient.

    Identifier

    00036800134423

    SKU/UPC

    3680013442

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    24 ct

    Description

    Other Information: Store at room temperature. Misc: Powerful nighttime relief. Acetaminophen, doxylamine succinate, dextromethorphan HBr. Headache, fever, sore throat, minor aches & pains. Sneezing, runny nose. Cough. www.vicks.com. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Made in Canada.

    Identifier

    00323900014404

    SKU/UPC

    32390001440

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    4 fl oz

    Description

    Other Information: Phenylketonurics: contains phenylalanine 8.4 mg per teaspoonful (5 ml). Store at room temperature 68-77 degrees F (20-25 degrees C0. Keep tightly closed. Misc: Relieves coughs. Soothes throat. Relieves chest congestion. No sodium; dye; sorbitol; fructose. Safe for diabetics. Sugar & alcohol free! Gluten free. Call 1-800-899-3166 Mon-Thurs 9:00 am-5:00 pm EST, Fri 9:00 am - 2:30 pm EST. Serious side effects associated with use of this product may be reported to this number. Visit us online at www.diabetic products.com. The Diabetic Tussin Difference: All of our products are specifically formulated for diabetics and those on sugar or sodium restricted diets. Sugar Restricted Diet: This product is 100% free from sugar, alcohol, honey, fructose, & sorbitol. Sodium Restricted Diet: This product is 100% free from sodium. This product is also 100% free from narcotics, decongestants, and dyes. Your doctor or pharmacist is your best source of information on any of our products for diabetics. Made in the USA.

    Identifier

    00760569064041

    SKU/UPC

    76056906404

    Manufacturer

    Hi Tech Pharmaceuticals

    Brand

    Diabetic Tussin
  • Size

    4 oz

    Description

    Cough suppressant, antihistamine. Relieves runny nose plus cough. Control coughs up to 8 hrs. Alcohol-free. Pediatrician recommended brand. Each teaspoon contains: sodium 3 mg. Dosage cup provided. Controls coughs up to 8 hours. Pleasant tasting - children will love the great grape taste. Adults like it, too - especially those who have difficulty swallowing tablets or capsules. We pledge to you that Dimetapp products contain only high quality ingredients and meet strict standards of quality and safety. No wonder doctors and pharmacists have recommended the Dimetapp brand for over 30 years. The Dimetapp name stands as a symbol of excellence. You can trust Dimetapp products for your family.

    Identifier

    00300312238123

    SKU/UPC

    30031223812

    Manufacturer

    Pfizer

    Brand

    Dimetapp
  • Size

    10 oz

    Description

    Acetaminophen - aches, fever, dextromethorphan - cough, doxylamine - sneezing, runny nose. Alcohol 10%. Each tablespoon contains: sodium 19 mg.

    Identifier

    00323900007321

    SKU/UPC

    32390000732

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    4 fl oz

    Description

    Other Information: Each 10 ml Contains: sodium 11 mg. Store at 68-77 degrees F (20-25 degrees C). Misc: Dextromethorphan HBr (Cough suppressant). Relieves: Cough up to 8 hours. Ages 6 & over. See new dosing information. Alcohol-free. Use dosage cup included. Questions or comments? Call weekdays from 9 AM to 5 PM EST at 1-800-762-4675. For most recent product information, visit www.robitussin.com. Children's Robitussin liquid is specially formulated to provide soothing action and control your child's cough. Should be 18 or older ot purchase. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

    Identifier

    00300318694121

    SKU/UPC

    30031869412

    Manufacturer

    Pfizer

    Brand

    Robitussin
  • Size

    4 oz

    Description

    Other Information: Each 20 ml contains: sodium 20 mg. Store at 68 degrees - 77 degrees F (20-25 degrees C). Do not refrigerate. Misc: Dextromethorphan HBr (Cough Suppressant). Guaifenesin (Expectorant). For ages 12 & over. Controls cough. Relieves chest congestion. Thins & loosens mucus. Better tasting! Same effective cough relief (compared to Robitusin cough + chest congestion DM (10 ml). See new dosing. Use dosage cup included. Now better tasting plus. Stronger and longer soothing action. Same effective relief. Should be 18 or older to purchase. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Questions or comments? Call weekdays from 9am to 5pm EST at 1-800-762-4675. For most recent product information, visit www.robitussin.com.

    Identifier

    00300318757123

    SKU/UPC

    30031875712

    Manufacturer

    Pfizer

    Brand

    Robitussin
  • Size

    8 oz

    Description

    Temporarily relieves cough due to minor throat and bronchial irritation as may occur with a cold, helps loosen phlegm (mucus) and thin bronchial secretions to drain bronchial tubes. *This product is not manufactured or distributed by wyeth consumer healthcare, distributor of robitussin cough dm. This topcare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Store at 20-25 c (68-77 f). Quality guaranteed. This topcare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. *This product is not manufactured or distributed by wyeth consumer healthcare, distributor of robitussin cough dm. Alcohol free. For children & adults. Non-drowsy, relieves: coughs, chest congestion. Compare to robitussion cough dm active Ingredients*. Parents: learn about teen medicine abuse. See new dosing directions. *This product is not manufactured or distributed by wyeth consumer healthcare, distributor of robitussin cough dm. Parents: learn about teen medicine abuse.

    Identifier

    00036800162594

    SKU/UPC

    3680016259

    Manufacturer

    TOPCO

    Brand

    TOP CARE®